# SDR DALA2025051403725

- Difficulty date: May 1, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- PER ERA 621441-14AD REV ORIG STEP 25, PERFORM GVI OF RH WING AREA BEFORE ACCESS CLOSE UP. STEP 25 OF ERA 621441-14AD REV O WAS COMPLIED WITH ON NRC 11 DURING OK TO CLOSE FUEL PANELS. GVI OF RH WING ACCESS AREA WAS COMPLIED WITH ON NON ROUTINE 11, DURING OK TO CLOSE FUEL TANK PANELS. (LP #0943833)
